# SDR UALA2010010400025

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: 5r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R UPPER FRAME CRACKED AT 2 EACH GATE ATTACH FASTENER HOLES, 9TH AND 11TH HOLES FROM FWD END.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR ANGLE.
